# SDR USAA2013011000001

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 1,096 hours, 473 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED A CABIN ODOR ORIGINATING FROM FORWARD GALLEY THAT CAUSED EYE IRRITATION.  FLIGHT CREW COULD DETECT FAINT ODOR THAT QUICKLY DISSIPATED.  MAINTENANCE FOUND BURNT PLASTIC IN FORWARD GALLEY OVEN.  REMOVED AND REPLACED OVEN.
